# SDR ASOA2014110611606

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,555 hours, 26,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO FLOOR SILL FROM FS 559.00+112 TO FS 621.00 HAS FILIFORM CORROSION AT FLOORBOARD SCREW HOLES.   REMOVED NUTPLATES FROM RT CARGO FLOOR SILL FROM FS 559.00+112 TO FS 621.00 IAW SRM 51-54-10.  INSTALLED 13 NEW SERVICEABLE NUTPLATES, PN MS21059L3 IAW SRM 51-42-15 ON RT SIDE CARGO FLOOR SILL FROM FS 559.00+112 TO FS 621.00.  COMPLIED WITH EC/TC REO 601R-53-00-526 AND GREO 601R-53-00-526 REV.
